# SDR COEA0802912

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700942
- Part serial: 89013080
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVER FLY KTN & SIT:   FLT 7202 SEA-KTN-SIT-JNU.  EN ROUTE TO KTN FROM SEA THE NR 1 AIR DATA COMPUTER (ADC) STARTED TO INTERMITTENTLY FAIL.  SINCE THE NR 2 ADC AND STANDBY SYSTEM WERE OPERATING NORMALLY, A DECISION TO BYPASS KTN AND SIT SO MAINTENANCE COULD BE ACCOMPLISHED WAS MADE.  REMOVED AND REPLACED NR 1 ADC.  (S)
